# SDR P5CA2017061700202

- Difficulty date: June 17, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 10,781 hours, 2,640 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Rt Engine Sov
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HPSOV MESSAGE. REPLACED AIR SUPPLY CARD IAW AMM TASK 36-11-12-004-001/404-026.  REPLACED HIGH PRESSURE CONTROLLER IAW AMM TASK 36-11-08-004-006-007/404-014-007. LEAK CHECKED OK. ASBM BITE TEST OK. NO FAULT. PERFORMED OPS CHECK FOR ENGINE RUNS IAW AMM 71-00-00/501, TESTED OK.
